# SDR ASAA2020010231754

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 28,438 hours, 9,025 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING T/O ROTATION AND CLIMB OUT, #1 ENG OIL QTY INDICATED 3 W/ REVERSE VIDEO DISPLAYED. ENG OIL QTY ROSE TO 7 AT CRUISE. ALL OTHER ENG PARAMETERS NORMAL. OIL QTY THEN DECREASED TO 3 AND REV VIDEO DISPLAYED AGAIN, LANDED KLAS. GROUNDED - YES. DIVERSION TIME 11 MINUTES - REF TSR 704580 REMOVED AND REPLACED SEALOL SEAL ON #1 ENG N2 DRIVE PAD REF AMM 72-60-00-000-802-F00 AND AMM 72-60-400-802-F00 LEAK CHECK AND PART POWER CHECK GOOD REF AMM 71-00-00-700-823-F00.
